# SDR SWAA2022071314596

- Difficulty date: June 2, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. ** AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB & STRAP AT STA 1016+11' ;LBL-3 MKD DOT / [01] REMOVED CORROSION IN AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB AND STRAP AT STA 1016+11 AND LBL -3 I.A.W. B737-700 SRM 51-10-02-0G-0.[14] INSTALLING NEW STRAP ON AFT CABIN STA. 1016+11; LBL 3; PER REF SRM 51-40-02-0G-0; 30%;[15] VERIFIED STEP 14.;[16] INSTALLED NEW STRAP ON AFT CABIN STA. 1016+11; LBL 3; PER REF SRM 51-40-02-0G-0; AND DRAWING 147A5600;[17] VERIFIED SQUEEZE OUT AND 100% FASTENERS INSTALLATION ON STRAP AT 22:00; ON 06/12/2022; PER REF. SOPM 20-50-19;[18] VERIFIED STEPS 16 AND 17.;[19] INSTALLED NEW STRAP ON AFT CABIN STA. 1016+11; LBL 3; PER REF SRM 51-40-02-0G-0; AND DRAWING 147A5600;[20] VERIFIED STEP 19.
